# SDR ANCF20241203027

- Difficulty date: December 3, 2024
- Submitted: December 5, 2024
- Operation: Air carrier
- Aircraft: N780AV
- Make and model: Boeing 787-8
- Aircraft serial: 37502
- Aircraft time: 36,853 hours, 5,296 cycles
- Engine: Rroyce TRENT1000D2
- Engine time: 23,025 hours, 3,463 cycles
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Faulted
- Location: Rt Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CRUISE OIL ENGINE INDICATION (R) DROPS FROM 10 TO 3 LITERS, OIL PRESSURE AND TEMPERATURE REMAIN IN NORMAL RANGE
